Stability of Discontinuous Retarded Functional Differential Equations with Applications to Delay Systems

Ye Sun, Anthony N. Michel, Guisheng Zhai

Research output: Contribution to journalConference articlepeer-review

10 Citations (Scopus)

Abstract

The Lyapunov stability of discontinuous dynamical systems (DDS), determined using retarded functional differential equations is discussed. DDS were derived from the modeling of a variety of infinite dimensional systems. The applications of the stability of the equations on the delay control systems are also discussed.

Original languageEnglish
Pages (from-to)3387-3392
Number of pages6
JournalProceedings of the American Control Conference
Volume4
Publication statusPublished - 2003 Nov 6
Externally publishedYes
Event2003 American Control Conference - Denver, CO, United States
Duration: 2003 Jun 42003 Jun 6

Keywords

  • Asymptotic stability
  • Boundedness
  • Differential-difference equations
  • Discontinuous dynamical systems
  • Exponential stability
  • Hybrid systems
  • Lyapunov stability
  • Retarded functional differential equations
  • Switched systems
  • Systems with delays

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability of Discontinuous Retarded Functional Differential Equations with Applications to Delay Systems'. Together they form a unique fingerprint.

Cite this